Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Sperm touched genitals, no intercourse. Taken birth control pill, vaginal bleeding, missed periods. Cause of worry?

Hello Doctor. Me and my boyfriend spent some time alone on 22nd Jan this year. He was wearing his underwear when his sperm came out and it touched my genitals too. But we did not have any intercoarse. I took the pill after 26 hrs and my periods started on 24th of Jan. But I missed my period on february and still not started yet. Is anything wrong? Pls help.
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
May 2013
Hi,
Thanks for the query.
Emergency pill can alter the menstrual cycle.
That may be responsible for the irregularity in your periods.
So you wait for one more week, possibly by that time you can get your periods.
If not consult gynecologist once and take tablets for withdrawal bleeding after confirming the absence of pregnancy.
Take care.

Answered: Thu, 14 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor